Newsletter

Stay up to date on all things Doctorpedia! Sign up and we’ll send you the latest updates, new websites, developments, and more.

GERD – Effects Of Other Medications

GERD – Effects Of Other Medications

GERD – Effects Of Other Medications
Transcript

Symptoms of gastroesophageal reflux primarily our concern with heartburn, a burning sensation in the middle of the chest, oftentimes precipitated by certain foods, fatty foods in particular, alcoholic beverages. Certain medications can trigger a heartburn or reflux type symptoms. For example, if you consume medications, commonly referred to as NSAIDs, nonsteroidal antiinflammatory drugs, now these would be medications such as aspirin, Ibuprofen, Naprosyn. These types of things can cause injury to your lower esophageal sphincter, and that's the sphincter muscle that helps protect your esophagus from the reflux of gastric acid.

Share this post on your profile with a comment of your own:

Successfully Shared!

View on my Profile

Send this to a friend